Buy Fexofenadine Tablets Online in the UK
Fexofenadine comes in tablet form. It is an antihistamine which helps to reduce allergic symptoms by preventing the effects of a substance called histamine, which is produced in the body. It helps relieve the symptoms associated with allergic rhinitis such as sneezing, running nose, nose itch, eye itch, tearing and flushing.
Fexofenadine blocks the effects of histamine and reduces these symptoms and you should start to feel better within 1 to 2 hours of taking the tablet.
Fexofenadine should be kept out of sight and reach of children and should not be stored above 30 degrees celcius.
The manufacturer of the product supplied may vary. Please read the patient information leaflet that is provided with the product
Fexofenadine is for oral use only and should be taken with water. The usual dose given is one tablet daily. The tablets should not be chewed.
If you take too many tablets you should contact your doctor. If you forget a dose, take the next dose when needed provided you only take a maximum of one tablet in a 24 hour period. Do not double dose.
Fexofenadine should not be taken if you are allergic to any of the ingredients in the medicine. You should not take the tablets if you have had an allergic reaction to any other antihistamines or if you are pregnant or breast-feeding. You should speak to your doctor before taking the tablets if you are elderly, have liver or kidney problems or if you have a history of, or an ongoing, heart disease. You should make sure to mention if you are taking any other medicines, including medicines obtained without a prescription.
As with all medicines, Fexofenadine can cause side effects, although not everybody gets them. You should stop using Fexofenadine immediately if you notice any signs of an allergic reaction. Side effects include headaches, drowsiness, nausea, dry mouth, dizziness, feeling tired, difficulty sleeping, nervousness, sleep disturbances, bad dreams, irregular and/or fast heartbeat, hives and itching, unexpected swelling, chest tightness, shortness of breath and flushing.
If any of these side effects get serious, or you get side effects not listed above, please speak to your doctor or pharmacist.